i have been on this medication for almost three month,it has been about three months that I starting have blurred vision and reduced vision. It it extremely agitating. I had a recent eye exam-this month- and my vision was normal. Reading has become more straining on my eyes!!!
I can' see this as a reaction in my search, blurred vision and reduced vision.
Possible side effects of Simcor:
All medicines may cause side effects, but many people have no, or minor, side effects. Check with your doctor if any of these most COMMON side effects persist or become bothersome:
Back pain; constipation; diarrhea; flushing (eg, dizziness, itching, redness, tingling, warmth); headache; nausea; runny or stuffy nose; stomach upset.
Seek medical attention right away if any of these SEVERE side effects occur:
Severe allergic reactions (rash; hives; itching; difficulty breathing; tightness in the chest; swelling of the mouth, face, lips, or tongue; unusual hoarseness); change in amount of urine produced; dark urine; fast or irregular heartbeat; fainting; fever; joint pain; memory problems; muscle pain, tenderness, or weakness; numbness or persistent tingling of the hands or feet; pale stools; red, swollen, blistered, or peeling skin; severe or persistent dizziness or lightheadedness; severe or persistent nausea or stomach pain; swelling of the hands, legs, or feet; unusual bruising or bleeding; unusual tiredness, discomfort, or weakness; vision changes; yellowing of the eyes or skin.
Possible cause is pollen from plants or allergies
- Simcor Information for Consumers
- Simcor Information for Healthcare Professionals (includes dosage details)
- Side Effects of Simcor (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Apr 2011 • 1 answer
Posted 15 Jun 2011 • 2 answers
Posted 8 May 2014 • 1 answer
Posted 16 Sep 2017 • 0 answers
Posted 28 Nov 2017 • 0 answers